# SDR HNAA2022022300102

- Difficulty date: January 30, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 40,063 hours, 36,556 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E899181 - SERVICE DOOR FWD SILL IS CORRODED AT FWD END .... REMOVED AND REPLACED SERVICE DOOR FWD SILL IAW EMB 145 SRM 51-40-02. SEE WIP AND TASK FOR DETAILS
